Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 175, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Aug 10, 2007, 5:15 PM CDT for Perry County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2007, 5:15 PM CDT (22:15 UTC)
- Expired
- Aug 10, 2007, 5:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Perry County, AL
The radar
The Birmingham radar (KBMX), 65 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1298 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 102215 SVRBMX ALC105-102245- /O.NEW.KBMX.SV.W.0175.070810T2215Z-070810T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 515 PM CDT FRI AUG 10 2007 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL PERRY COUNTY IN CENTRAL ALABAMA... * UNTIL 545 PM CDT * AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPROTT...OR 10 MILES EAST OF MARION...AND MOVING SOUTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3277 8713 3264 8728 3250 8713 3268 8702 $$
2 follow-up statements
000 WWUS54 KBMX 102226 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 526 PM CDT FRI AUG 10 2007 ALC105-102245- /O.CON.KBMX.SV.W.0175.000000T0000Z-070810T2245Z/ PERRY AL- 526 PM CDT FRI AUG 10 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR EAST CENTRAL PERRY COUNTY... AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPROTT...OR ABOUT 10 MILES EAST OF MARION...MOVING SOUTHEAST AT 10 MPH. LAT...LON 3277 8713 3264 8728 3250 8713 3268 8702 $$
000 WWUS54 KBMX 102245 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 546 PM CDT FRI AUG 10 2007 ALC105-102256- /O.EXP.KBMX.SV.W.0175.000000T0000Z-070810T2245Z/ PERRY AL- 546 PM CDT FRI AUG 10 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PERRY COUNTY EXPIRES AT 545 PM CDT... THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED. LAT...LON 3277 8713 3264 8728 3250 8713 3268 8702 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:24 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Aug 10, 3:24 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 324 PM CDT FRI AUG 10 2007 .SHORT TERM...TONIGHT. NOT MUCH CHANGE FROM THE PREVIOUS FORECAST FOR TONIGHT...AS SURFACE BOUNDARY WILL STALL OVER SOUTHEASTERN ALABAMA...AND WITH DRIER AIR MOVING IN FROM THE NORTHWEST...WILL ALLOW TEMPERATURES IN MOST LOCATIONS TO FALL BELOW 75...EXCEPT POSSIBLY SOUTH OF I-85 CORRIDOR. WILL TAILOR EVENING FORECAST TO CURRENT RADAR TRENDS...BUT STILL EXPECT MOST CONVECTION TO END BY 8 PM...EXCEPT SOUTH OF THE I-85 CORRIDOR...WHERE IT MAY BE MIDNIGHT BEFORE IT ENDS. LOOK FOR MOSTLY CLEAR SKIES FOR THE REMAINDER OF THE NIGHT ALL LOCATIONS. 02/JBW && THROUGH THE WEEKEND...AS THE AFOREMENTIONED BOUNDARY DRIFTS SOUTHWARD OVER THE WEEKEND...ONLY SLIGHTLY DRIER AIR WILL FILTER INTO NORTH CENTRAL ALABAMA. HIGHS OVER THE WEEKEND WILL AGAIN APPROACH 100 DEGREES ACROSS MUCH FOR AREA. HOWEVER HEAT INDICES...DUE TO THE SLIGHTLY DRIER AIR...WILL NOT MEET ADVISORY CRITERIA. AS THE SURFACE BOUNDARY LINGERS ACROSS THE SOUTHERN PORTIONS OF THE CWA...DAYTIME HEATING AND WEAK SURFACE CONVERGENCE COULD TRIGGER ISOLATED TSTORM DEVELOPMENT EACH AFTERNOON. .LONG TERM...MONDAY THROUGH FRIDAY THE UPPER LEVEL RIDGE CENTER WILL BEGIN TO MOVE BACK EASTWARD FOR THE BEGINNING OF THE WEEK...INCREASING AFTERNOON THICKNESS VALUES. THIS WILL ONCE AGAIN BRING A RETURN TO THE HIGHS OF PLUS 100 DEGREES...WITH HEAT INDICES NEARING 110. FUTURE SHIFTS WILL HAVE TO CONSIDER A POSSIBLE HEAT ADVISORY BEGINNING MONDAY AFTERNOON. RAIN CHANCES LOOK SLIM THROUGH WEDNESDAY. AS THE UPPER LEVEL RIDGE RETROGRADES WESTWARD AND A LONG WAVE TROUGH DIGS SOUTHWARD INTO THE EASTERN CONUS LATE NEXT WEEK...COULD SEE A SLIGHT REPRIEVE FROM THE OPPRESSIVE HEAT NEXT WEEKEND. WITH TEMPS RETURNING TO NEAR CLIMO VALUES (AROUND 90) FOR A FEW DAYS. 14 && .CLIMATE... SOME RECORD HIGHS FOR THE WEEKEND... LOCATION SAT SUN --------------------------- BIRMINGHAM 99 101 TUSCALOOSA 102 104 ANNISTON 101 99 MONTGOMERY 101 102 02/JBW && .AVIATION...18Z TAF DISCUSSION. VFR CONDITIONS EXPECTED THROUGH PERIOD. VCTS MENTIONED THIS AFTERNOON AT ALL SITES AS SURFACE BOUNDARY MOVING THROUGH AREA THIS AFTERNOON AND EARLY EVENING MAY BE SUFFICIENT TO TRIGGER ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS... ESPECIALLY AROUND TCL...BHM...ANB...AND EET. EVENTUAL SPEED/TIMING OF BOUNDARY WILL BE KEY HERE...ESPECIALLY AT MGM AND TOI. 02/JBW && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 69 99 72 99 69 / 10 10 0 10 0 ANNISTON 71 99 72 99 72 / 10 10 10 10 0 BIRMINGHAM 72 100 72 101 72 / 10 10 10 10 0 TUSCALOOSA 70 101 73 102 73 / 10 10 10 10 0 CALERA 73 100 73 100 72 / 10 10 10 10 0 AUBURN 74 97 73 96 73 / 10 10 10 10 0 MONTGOMERY 74 101 75 100 73 / 10 10 10 10 0 TROY 74 98 75 97 74 / 10 10 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY FOR ALL OF CENTRAL ALABAMA THROUGH 7 PM FRIDAY. && 02/14/02
Hazardous weather outlook, Aug 10, 1:57 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED FOR WET MICROBURST POTENTIAL NATIONAL WEATHER SERVICE BIRMINGHAM AL 157 PM CDT FRI AUG 10 2007 ALZ011>015-017>050-111830- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 157 PM CDT FRI AUG 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...HEAT ADVISORY IN EFFECT FOR ALL OF CENTRAL ALABAMA THROUGH 7 PM CDT... TEMPERATURES BETWEEN 100 AND 105 ARE EXPECTED ONCE AGAIN TODAY ACROSS CENTRAL ALABAMA. HEAT INDEX VALUES WILL GENERALLY RANGE FROM 105 TO 113 DEGREES. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH 8 PM AS A WEAK SURFACE BOUNDARY CONTINUES TO MOVE THROUGH CENTRAL ALABAMA. A FEW OF THESE STORMS COULD BE STRONG... PRODUCING WIND GUSTS OF UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL. THE MAIN AREA OF CONCERN WILL BE CENTERED AROUND INTERSTATES 20 AND 59...INCLUDING TUSCALOOSA... JASPER...BIRMINGHAM...GADSDEN...AND ANNISTON. WET MICROBURST POTENTIAL: BIRMINGHAM...HIGH MONTGOMERY...MODERATE .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HIGH TEMPERATURES WILL REMAIN WELL ABOVE NORMAL SATURDAY THROUGH THURSDAY. HEAT INDICES DURING THE NEXT WEEK WILL RANGE FROM 103 TO 108. IF ONLY A BIT MORE MOISTURE BECOMES AVAILABLE...AND OVERNIGHT TEMPERATURES DO NOT FALL BELOW 75...HEAT ADVISORIES MAY BE REQUIRED. ALTHOUGH MOST LOCATIONS WILL REMAIN DRY THROUGH THE ENTIRE PERIOD.. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MOST AFTERNOONS. SOME OF THESE THUNDERSTORMS COULD BE STRONG...PRODUCING FREQUENT LIGHTNING STRIKES...WIND GUSTS UP TO 50 MPH...AND BRIEF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. 02/JBW
In the hours before
Special weather statement, Aug 10, 3:36 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 336 PM CDT FRI AUG 10 2007 ALZ032-102100- HALE- 336 PM CDT FRI AUG 10 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HALE COUNTY UNTIL 400 PM CDT... ...THIS INCLUDES THE CITY OF GREENSBORO... AT 333 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 13 MILES NORTH OF GREENSBORO...MOVING SOUTHEAST AT 10 MPH. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.
Special weather statement, Aug 10, 3:38 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 338 PM CDT FRI AUG 10 2007 ALZ024-102130- JEFFERSON- 338 PM CDT FRI AUG 10 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON COUNTY UNTIL 430 PM CDT... ...THIS INCLUDES THE CITIES OF...ADAMSVILLE...BESSEMER... BIRMINGHAM...BRIGHTON...CAHABA HEIGHTS...CENTER POINT...TARRANT... FAIRFIELD...FORESTDALE...FULTONDALE...GARDENDALE...HOMEWOOD... HOOVER...HUEYTOWN...LIPSCOMB...MIDFIELD...MINOR...MOUNTAIN BROOK AND VESTAVIA HILLS... AT 333 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM ALONG A LINE EXTENDING FROM MINOR TO 2 MILES NORTHWEST OF BESSEMER...MOVING SOUTHEAST AT 10 MPH. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. 27/SWU
Special weather statement, Aug 10, 3:47 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 347 PM CDT FRI AUG 10 2007 ALZ035-102130- CHILTON- 347 PM CDT FRI AUG 10 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHILTON COUNTY UNTIL 430 PM CDT... AT 345 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 4 MILES EAST OF MAPLESVILLE...MOVING SOUTHEAST AT 10 MPH. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. 27/SWU
Special weather statement, Aug 10, 4:14 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 414 PM CDT FRI AUG 10 2007 ALZ025-102200- SHELBY- 414 PM CDT FRI AUG 10 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SHELBY COUNTY UNTIL 500 PM CDT... ...THIS INCLUDES THE CITIES OF...ALABASTER...HELENA...MEADOWBROOK... MONTEVALLO AND PELHAM... AT 411 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF INDIAN SPRINGS TO 8 MILES WEST OF ALABASTER...MOVING SOUTHEAST AT 5 MPH. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. 27/SWU
Special weather statement, Aug 10, 4:59 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 459 PM CDT FRI AUG 10 2007 ALZ025-102230- SHELBY- 459 PM CDT FRI AUG 10 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SHELBY COUNTY UNTIL 530 PM CDT... ...THIS INCLUDES THE CITIES OF...COLUMBIANA AND PELHAM... AT 458 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES EAST OF PELHAM...MOVING SOUTHEAST AT 5 MPH. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.
Special weather statement, Aug 10, 5:02 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 502 PM CDT FRI AUG 10 2007 ALZ033-102230- PERRY- 502 PM CDT FRI AUG 10 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PERRY COUNTY UNTIL 530 PM CDT... AT 458 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES EAST OF SPROTT...MOVING SOUTHEAST AT 15 MPH. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:55 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.